Pseudoparabolic variational inequalities without initial conditions

Authors

  • S. P. Lavrenyuk
  • M. B. Ptashnik

Abstract

We consider a pseudoparabolic variational inequality in a cylindrical domain semibounded in a variable t. Under certain conditions imposed on the coefficients of the inequality, we prove theorems on the unique existence of a solution for a class of functions with exponential growth as t → ∞.

Published

25.07.1998

Issue

Section

Research articles

How to Cite

Lavrenyuk, S. P., and M. B. Ptashnik. “Pseudoparabolic Variational Inequalities Without Initial Conditions”. Ukrains’kyi Matematychnyi Zhurnal, vol. 50, no. 7, July 1998, pp. 919–929, https://umj.imath.kiev.ua/index.php/umj/article/view/4872.